Yuanji Cheng
Yuanji Cheng
Malmö University
Verified email at mau.se
Title
Cited by
Cited by
Year
On an open problem of Ambrosetti, Brezis and Cerami
Y Cheng
Differential and Integral Equations 15 (9), 1025-1044, 2002
302002
On the global stability of a generalized cholera epidemiological model
Y Cheng, J Wang, X Yang
Journal of Biological Dynamics 6 (2), 1088-1104, 2012
242012
二阶微分方程极限圆型分类问题的判别准则
程远纪
数学学报 31 (6), 748-758, 1988
211988
Mathematical modeling of the HIV/AIDS epidemic in Cuba
A Mastroberardino, Y Cheng, A Abdelrazec, H Liu
International Journal of Biomathematics 8 (04), 1550047, 2015
182015
Hölder Continuity of the Inverse of p-Laplacian
Y Cheng
Journal of mathematical analysis and applications 221 (2), 734-748, 1998
161998
Segmentation of B-mode cardiac ultrasound data by Bayesian Probability Maps
Mattias Hansson, Sami S. Brandt, Johan Lindström, Petri Gudmundsson, Amra ...
Medical Image Analysis 18 (7), 1184-1199, 2014
132014
On the existence of radial solutions of a nonlinear elliptic equation on the unit ball
Y Cheng
Nonlinear Analysis: Theory, Methods & Applications 24 (3), 287-307, 1995
131995
Oscillation in nonautonomous scalar differential equations with deviating arguments
YJ Cheng
Proceedings of the American Mathematical Society 110 (3), 711-719, 1990
131990
On the global stability of SEIRS models in epidemiology
Y Cheng, X Yang
The Canadian applied mathematics quarterly 20 (2), 115-133, 2012
102012
On the existence of radial solutions of a nonlinear elliptic BVP in an annulus
Y Cheng
Mathematische Nachrichten 165 (1), 61-77, 1994
101994
Boundary blow-up in semilinear elliptic problems with singular weights at the boundary, Institut Mittag-Leffler
C Bandle, Y Cheng, G Porru
Report, 1999
61999
Uniqueness of limit cycles for a limiting case of the chemostat: does it justify the use of logistic growth rates?
T Lindström, Y Cheng
Electronic journal on the qualitative theory of differential equations, 1-14, 2015
52015
一类具有隔离干预的非线性传染率的传染病模型的全局稳定性分析 (英文)
杨秀香, 程远纪, 薛春荣
生物数学学报 4, 2012
52012
一类具有隔离干预的非线性传染率的传染病模型的全局稳定性分析 (英文)
杨秀香, 程远纪, 薛春荣
生物数学学报 4, 2012
52012
Global stability analysis on the dynamics of an SIQ model with nonlinear incidence rate
X Yang, F Li, Y Cheng
Advances in Future Computer and Control Systems, 561-565, 2012
52012
An eigenvalue problem for a quasilinear elliptic equation
Y Cheng
Mathematische Nachrichten 196 (1), 43-59, 1998
51998
On the absolute stability of multi-nonlinear control systems in the critical cases
Y Cheng, L Wang
IMA Journal of Mathematical Control and Information 10 (1), 1-10, 1993
51993
Boundary blow-up insemilinear elliptic problems with singular weights at the boundary
Y Cheng
Narosa publishing house, New Delhi, 2001
42001
高阶混合型泛函微分方程的振动性
程远纪Cheng Yuanji
Science in China 20 (7), 683-693, 1990
41990
Absolute Stability of Multi-regular Control System in Infinite Hurwitz Angle
Y Cheng
Acta Math. Sin 33 (3), 289-294, 1990
41990
The system can't perform the operation now. Try again later.
Articles 1–20